IEEE - Institute of Electrical and Electronics Engineers, Inc. - Antenna geometries for shaped dual reflector antennas

IEEE Antennas and Propagation Society International Symposium 1997. Digest

Author(s): H.H.S. Luh
Sponsor(s): Antennas & Propagation Soc. IEEE
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1997
Conference Location: Montreal, Quebec, Canada, Canada
Conference Date: 13 July 1997
Volume: 2
Page Count: 4
ISBN (Paper): 0-7803-4178-3
DOI: 10.1109/APS.1997.631858
Regular:

The geometry of a shaped dual reflector antenna customarily evolves from the classical Gregorian ( or Cassegranian) which satisfies the Mizugutch condition. The reasons for choosing this initial... View More

Advertisement